MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); LIGHT AJUSTABLE LENS (LAL)

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); LIGHT AJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 09/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported that the light adjustable lens was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event occurred on (b)(6) 2020.Device history record for the lens was reviewed.No issues were noted.The explanted lens has been returned and is in process of being evaluated.
 
Event or Problem Description
Site reported that the light adjustable lens was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event occurred on (b)(6) 2020.
 
Additional Manufacturer Narrative
Site reported that the light adjustable lens was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event occurred on (b)(6) 2020.The lens was returned for evaluation.The lens had been cut into three major fragments with some parts of the lens optic missing.Optical analysis of the lens did not show any loss of optical quality.
 
Event or Problem Description

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
LIGHT AJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key10731315
Report Number3012712027-2020-00031
Device Sequence Number19364895
Product Code PZK
UDI-Device Identifier00818806020135
UDI-Public010081880602013517211231
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-000843
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2020
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer09/24/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;